Existence and uniqueness of pseudo-almost periodic solutions to some classes of partial evolution equations
By Toka Diagana. 2007
50 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/1b0ec044fe9ad338d144c8ed03ec71a68e8935e5
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Khalil Ezzinbi
- Mohsen Miraoui
- Toka Diagana
- Philippe Cieutat
- Joël Blot
- Gaston M. N'Guérékata
- Li-Li Zhang
- Hong-Xu Li
In Control and Systems Engineering
In Numerical Analysis
Citations in the corpus
- Pseudo almost periodic solutions to some differential equations (2005, background): “Some contributions on almost periodic, asymptotically almost periodic, and pseudo almost periodic solutions to abstract differential and partial differential equations have recently been made in [3, 7, 8, 9, 10, 17].”
- Pseudo-Almost Periodic and Pseudo-Almost Automorphic Solutions to Some Evolution Equations Involving Theoretical Measure Theory (2014, background): “Similarly, in Diagana [33], the existence of pseudo-almost periodic solutions to Eq.”
- Stepanov-like pseudo-almost periodicity and its applications to some nonautonomous differential equations (2008, background): “Some contributions upon pseudo-almost periodic solutions to various differential equations have recently been made in [1,2,6–9].”